# SDR SWAA2022022344057

- Difficulty date: September 22, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,273 hours, 32,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A91102
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP TRACK FIXED FAIRING HAS A DELAM DAMAGE AT I/B LOWER CORNER / REMOVED + REPLACED #8 FLAP TRACK FAIRING FWD IAW AMM 27-51-28-000-801 STEP 2D(2) + AMM 27-51-28-400-801 STEP 3F(2)-(4) (POS:#8; TAG NO:371869; P/N OFF:113A9110-2; S/N OFF:NS0035; P/N ON:113A9110-2; S/N ON:1698)
